MathSciNet Relay Station
MathSciNet bibliographic data
MR1324450 05C20 (03D05 68Q45 68Q70)
Bossut, Francis; Dauchet, Max; Warin, Bruno A Kleene theorem for a class of planar acyclic graphs. Inform. and Comput. 117 (1995), no. 2, 251–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement